Thread: swelling in leg
08-05-2004, 05:26 AM #1New Member
- Join Date
- Jul 2004
swelling in leg
Been using Prop (100mg/eod) for the past 2 weeks. Have been getting bad injection site pain on every shot. My glutes for the past two weeks have become rock hard from some swelling and extremely sore. I have also had alot of night sweats over the past 2 weeks. Been dealing with the pain and my gains in the gym have been real good.
However, what freaked me out last night was I noticed some significant swelling along the outside of my left thigh. I looked down at my thigh and it looked HUGE! At first I thought I had put on some good size from my cycle. However, as I looked at my leg more closely, I noticed that it wasn't muscle size, it was just all swelling. I think the swelling in my left glute (which has been pretty bad) has started to spread down the leg. I am definitely freaked out! What the **** is going on? Anyone ever experience something like that???
08-05-2004, 01:29 PM #2New Member
- Join Date
- Jul 2004
Thank you guys for the valuable feedback and advice. I'll be sure to mention you all in my obituary when my leg falls off and I die.........lol
08-05-2004, 01:36 PM #3
Dude you prob got ganggreen(sp?) I give you a week to live. Its over man, you might as well jsut send all the juice you have to me(b/c you can't use it when your dead) and I will pray for you. lol You probably got an injection or as the steroid world knows it "abcess" If you can get some presrciption antibiotics take them and it will go away. Make sure to clean the top of the bottle and the area of injection before shooting, and always use new needles. If you can't get any pills than try to fight it off like you would anything else, up your Vit intake get plenty of rest and drink lots of fluids. Good luck buddy, and I wouldn't worry. If it gets worst of course go see your doc and tell him what you have been doing.
08-05-2004, 02:26 PM #4
If it stays swollen and gets hot to the touch, you may have an infection. What brand of prop is it. Try cuttin it with somethin. I on the other hand would enjoy the new leg size....lol
08-05-2004, 02:58 PM #5
Get your kidney function checked. Pockets of fluid are symptomatic of renal failure.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)